# SDR EPUA20140515001

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N91002
- Make and model: Cessna 207
- Aircraft serial: 20700003
- Aircraft time: 18,406 hours
- Engine: Cont IO520*
- Engine time: 471 hours
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 643259A18
- Condition: Failed
- Location: Starter
- Part time: 471 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS THAT THE STARTER WAS SLIPPING.  THE STARTER DRIVE ADAPTER SPRING WAS BROKEN & HAD DAMAGED THE CRANKSHAFT GEAR RETAINING BOLTS & SAFETY WIRE.  THE SAFETY WIRE WAS BROKEN & OIL SYS CONTAMINATION WAS POSSIBLE DUE TO THIS.  THE ENG WILL NEED TO BE REPLACED DUE TO THE OIL CONTAMINATION CAUSED BY THE STARTER DRIVE ADAPTER FAILURE.  ADDITIONAL PHOTOS RELATED TO THIS INCIDENT WILL BE SENT WITH REFERENCE TO THIS SDR
